# SDR TSAA1072014

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,993 hours, 58,176 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 899929
- Part serial: 0509
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CREW NOTED THE NR1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES AND SHUTDOWN THE NR 1 ENGINE.  CREW LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE NR1 ENGINE LOWER FIRE DETECTION SENSING ELEMENT IAW AMM 26-11-11, AND OPS CHECK WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
